# SDR SIMA20211010002

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 39,012 hours, 34,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13 TO 18 EMERGENCY LIGHT STRIPS INOP-C/A-RAR #4 BATTERY IAW EMB AMM 33-50-04-000-802-A AND 33-50-04-400-802-A. AND #4 CHARGER IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A. NO FIX. FOUND INVERTER TO BE BAD.
